DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/1521

Title: The Kneser property for the second order functional abstract Cauchy problem
Authors: Henriquez, H.R.
Castillo, G.
Keywords: functional differential equations
cosine functions of operators
Issue Date: Aug-2005
Publisher: Birkhauser Verlag AG
Citation: Integral Equations and Operator Theory 52 (4): 505-525
Abstract: In this work we establish existence of mild solutions for a class of abstract semi-linear functional differential equations of second order and we prove that the set consisting of the mild solutions for these problems is connected.
Description: Castillo, G. Departamento de Matemática, Universidad de Talca, Talca, Chile. E-mail gcastill@inst-mat.utalca.cl
URI: http://dspace.utalca.cl/handle/1950/1521
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.9 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback